Kodai Mathematical Journal

Generators for the mapping class group of a nonorientable surface

Susumu Hirose

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show that Szepietowski's system of generators for the mapping class group of a non-orientable surface is a minimal generating set by Dehn twists and $Y$-homemorphisms.

Article information

Source
Kodai Math. J., Volume 41, Number 1 (2018), 154-159.

Dates
First available in Project Euclid: 19 March 2018

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1521424829

Digital Object Identifier
doi:10.2996/kmj/1521424829

Mathematical Reviews number (MathSciNet)
MR3777392

Zentralblatt MATH identifier
06912406

Citation

Hirose, Susumu. Generators for the mapping class group of a nonorientable surface. Kodai Math. J. 41 (2018), no. 1, 154--159. doi:10.2996/kmj/1521424829. https://projecteuclid.org/euclid.kmj/1521424829


Export citation